How quickly should Benadryl work to counteract a bad reaction to Augmentin - skin rash, itchy hands and feet, redness in the face?
Klugger; Sorry it too late to answer your question, BUT FOR your sake try to see just one doctor and one Pharmacy in the future this is so you can make sure everyone is on the same track about your allergies. SO also if you have now called the pharmacy and let them know that you had a terrible allergic reaction to the Augmentin and would like that put on their computer for future filling this way anything even in the same class of medication well pop up and avoid you having to deal with this again. WOULD YOU MIND TELLING ME FOR THE RECORD WHAT DID YOUR DOCTOR CHANGE YOU TOO. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 May 2010 • 1 answer
Posted 2 Jan 2012 • 1 answer
Is a rash all over the body an indication of an allergic reaction to augmentin. Ten month old given?
Posted 21 Jun 2014 • 1 answer
Posted 28 May 2016 • 1 answer
It seems that I have developed a reaction to amoxicillin (penicillin) which produced a severe rash..
Posted 24 Apr 2018 • 0 answers